# SDR RRXA002745

- Difficulty date: June 16, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE UPPER CARGO COMPT AT CUSP LINE AT STA 1240 LT XCW 64 INCHES, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-5 AND 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
